# SDR RAIA201412060001

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,061 hours, 31,150 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL ON TAKEOFF, GEAR WOULD NOT COME UP, RETURNED TO BLOCK.  MAINTENANCE REPLACED NLG WOW PROXIMINTY SENSOR, OPS CHECK GOOD.
